# SDR DXTA20082922

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 6,677 hours, 5,187 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS RT BRAKE PEDAL GOES TO THE STOP WITH LITTLE OR NO RESISTANCE. FOUND AIR IN SYSTEM, BLED BRAKES AS REQUIRED PER MM 32-42-00 FUNCTION CHECK GOOD.
